# SDR SWIA202157746

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 437-453 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 437 AND FS 453.     (C-CHECK RO 4/22/2021)    REPAIRED STRINGER 19R REF-CRJ-700 SRM 53-00-03-201-001 A01 AND SRM 51-42-21-001-001 A01.LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
